# SDR 234TR0004

- Difficulty date: July 19, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 43,218 hours, 33,455 cycles
- Engine: Pwa JT8D15A
- Engine time: 36,912 hours, 27,919 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436025
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE ROLLED BACK ON SHORT FINAL APPROACH.  REPLACED IGNITION EXCITER BOX PER MM 74-11-11 AND REPLACED FUEL CONTROL UNIT PER MM 73-09-255.  OPS CHECKS OK.
